# SDR SWAA2014062529389

- Difficulty date: May 10, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 25,310 hours, 11,177 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Collar
- Part number: C23102
- Condition: Cracked
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EVAC SLIDE GIRT BAR COLLAR CRACKED.  R & R COLLAR IAW AMM.
